# SDR MALA040681

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 31,737 hours, 26,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, SEVERAL DENTS IN LT ICE SHIELD BETWEEN STRINGERS SL 1634 & SL 1636 REPAIRED IAW MESABA EO S530003.  AIRCRAFT RETURNED TO SERVICE 9/29/04.
